MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 6700540E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the luer lock hub of a 6f.070-inch extra backup (xb) 3.5 eco pack guiding catheter was defective out of the package.There was no reported patient injury.The reported issue involved a guiding catheter that did not appear as expected out of the package.The customer was unsure how to describe the damage and noted they had not personally seen the catheter.The intended procedure was a left coronary percutaneous coronary intervention (pci).Another extra backup (xb) 3.5 eco pack guiding catheter was used to complete the procedure.The device was stored and handled according to the instructions for use (ifu), and there was no damage observed prior to opening the package.There were no issues removing the device from the sterile packaging, and it was prepped according to the ifu without difficulty.The 6f.070 xb 3.5 eco pk device was returned for investigation and underwent visual, functional, and microscopic evaluation.Unaided visual inspection of the received unit did not reveal any abnormal conditions.A flushing evaluation was attempted; however, it could not be completed due to a crack noted on the luer hub.High-magnification microscopic evaluation of the luer hub surface identified a crack extending from the proximal end to the middle portion of the component in a ¿j¿-shaped pattern.The received unit was confirmed to have a crack on the luer hub surface, and the inability to complete flushing was attributed to this condition.Microscopic analysis verified the crack propagation pattern along the luer hub, and the observed condition was identified as related to a known manufacturing issue.The reported ¿luer hub~cracked¿ was confirmed.The returned unit presented with a cracked condition on the luer hub.The exact cause of the observed damage could not be conclusively determined during the analysis.It is assumed that the hub material was induced to a tensile force that exceeded the hub material yield strength prior to cracking.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the available information and product analysis, the cause of the luer hub crack could not be determined; however, it appears to be related to the manufacturing process of the unit and an investigation has been initiated to further review the potential causes.No further action will be taken at this time.
 
Event or Problem Description
As reported, the luer lock hub of a 6f.070-inch extra backup (xb) 3.5 eco pack guiding catheter was defective out of the package.There was no reported patient injury.The reported issue involved a guiding catheter that did not appear as expected out of the package.The customer was unsure how to describe the damage and noted they had not personally seen the catheter.The intended procedure was a left coronary percutaneous coronary intervention (pci).Another extra backup (xb) 3.5 eco pack guiding catheter was used to complete the procedure.The device was stored and handled according to the instructions for use (ifu), and there was no damage observed prior to opening the package.There were no issues removing the device from the sterile packaging, and it was prepped according to the ifu without difficulty.The device was returned for evaluation.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key24046659
Report Number9616099-2026-00081
Device Sequence Number13135084
Product Code DQY
UDI-Device Identifier10705032020176
UDI-Public(01)10705032020176(17)280731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6700540E
Device Lot Number18491754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown